# SDR COEA2018062982775

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N775FE
- Make and model: Cessna 208B
- Aircraft serial: 0272
- Aircraft time: 13,023 hours, 15,804 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CONSTANT FUEL ODOR IN THE COCKPIT DURING FLIGHT.    MAINTENANCE REMOVED THE CARGO LINER AND INSPECTED THE FUEL LINES FROM WINGS. PULLED FLOORBOARDS AND INSPECTED FUEL LINES FROM RESERVOIR. NO ODOR OR LEAKS DETECTED.
